# SDR AWXA200200992

- Difficulty date: October 7, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 32,116 hours, 13,879 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB010311
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 5,081 hours, 2,013 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 0462 - ON TAKEOFF AT YVR EN ROUTE FOR PHX ELEVATOR AILERON COMPUTER (ELAC) NR 2 FAULTED ON UPPER ECAM AS THRUST WAS BEING ADVANCED TOWARD "FLEX". REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED ELAC 2 IAW AMM 27-93-34-400-001, OPERATIONAL TEST WAS GOOD IAW AMM 27-93-00-710.
